KFUPM ePrints

A Randomized Algorithm for Multiselection

Alsuwaiyel, M. H. (2006) A Randomized Algorithm for Multiselection. Journal of Discrete Mathematics and Applications, 16 (2). pp. 635-645.

[img]
Preview
PDF
148Kb



Item Type:Article
Date:2006
Date Type:Publication
Subjects:Computer
Divisions:College Of Computer Sciences and Engineering > Information and Computer Science Dept
Creators:Alsuwaiyel, M. H.
ID Code:10620
Deposited By:MOHAMMAD HAMAD AL-SUWAIYEL
Deposited On:25 Jun 2008 15:10
Last Modified:12 Apr 2011 13:14

Repository Staff Only: item control page